# SDR AALA201909129012

- Difficulty date: August 28, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737823
- Aircraft serial: 31178
- Aircraft time: 19,560 hours, 8,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT TRANSITION PANEL BETWEEN BS 727F AND BS 727G AT LBL 27. REPLACED TRANSITION PANEL PER SRM 53-00-53-2R-6.
